# SDR FDEA201112125245

- Difficulty date: December 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 63,471 hours, 14,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Part number: PA71440000
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RT SIDE OF ACFT IN ENTRY AREA ABOVE LAV IS MISSING BEZEL ASSY.  INSTALLED EMERGENCY LIGHT BEZEL IAW SMP.  PERFORMED EMERGENCY LIGHT TEST IAW 33-50-00-5.  OP'S CHECKED GOOD.
